# SDR 95FDEA01460

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOOR, CORROSION ON UNDERSIDE OF FLOORBEAM LT STA 480 BETWEEN BL 0 AND LBL 24.  CORROSION REMOVAL WAS BEYOND LIMITS.  INSTALLED REPAIR IAW 53-10-8 FIG 5 AND 51-40-2.
